# SDR UALA2011122207064

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 55,606 hours, 15,561 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 REAR BRAKE COLD ON ARRIVAL.  DE-ACTIVATED NR 6 BRAKE PER MEL 3241A.  ANTISKID MODULE CAP STOWED IN FLIGHT DECK WITH LANDING GEAR PINS.  REPLACED HYD FUSE, OPS CHECK GOOD PER MM AND RE-ACTIVATED SYSTEM FROM MEL3241A.
